A certain generalization of finite minimal nonsupersolvable groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1973), pp. 59-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_7_a6,
author = {G. A. Malan'ina and G. S. Shvetsov},
title = {A~certain generalization of finite minimal nonsupersolvable groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--62},
year = {1973},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_7_a6/}
}
G. A. Malan'ina; G. S. Shvetsov. A certain generalization of finite minimal nonsupersolvable groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1973), pp. 59-62. http://geodesic.mathdoc.fr/item/IVM_1973_7_a6/